# SDR SWAA050454

- Difficulty date: February 16, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 47,850 hours, 47,810 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Tee Fitting
- Part number: 6547953
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND AFT CARGO DOOR AFT LOWER TEE CHORD, CRACKED.  REMOVED AND REPLACED TEE CHORD PER SRM.
